Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Apr 5, 2006, 3:33 PM CDT for 10 counties in Texas. It took effect at Apr 6, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 3:33 PM CDT (20:33 UTC)
- In effect from
- Apr 6, 2006, 11:00 AM CDT
- Expired
- Apr 6, 2006, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 75 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -802 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 052033 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 333 PM CDT WED APR 5 2006 ...FIRE WEATHER WATCH FOR WEST PART OF SOUTH CENTRAL TEXAS THURSDAY AFTERNOON FROM NOON TO 6 PM CDT... .UNSEASONABLY WARM AND VERY DRY CONDITIONS THURSDAY AFTERNOON IS FORECAST AS A DRY LINE SWEEPS ACROSS THE WEST PART OF SOUTH CENTRAL TEXAS. THIS WILL CAUSE HIGH FIRE DANGER FOR VAL VERDE... EDWARDS...REAL...KINNEY...UVALDE...DIMMIT... ZAVALA...AND MAVERICK COUNTIES. TXZ218-228-061000- /O.CAN.KEWX.FW.A.0019.060406T1700Z-060406T2300Z/ /O.NEW.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ ZAVALA-DIMMIT- 333 PM CDT WED APR 5 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR THURSDAY AFTERNOON. NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT ARE POSSIBLE FRIDAY MORNING THROUGH AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ183>185-202-203-217-061000- /O.UPG.KEWX.FW.A.0019.060406T1700Z-060406T2300Z/ /O.NEW.KEWX.FW.W.0026.060406T1600Z-060407T0000Z/ /O.NEW.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK- 333 PM CDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THURSDAY. WEST TO NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON AND AGAIN FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171-186>188-061000- /O.NEW.KEWX.FW.W.0026.060406T1600Z-060407T0000Z/ /O.NEW.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ LLANO-KERR-BANDERA-GILLESPIE- 333 PM CDT WED APR 5 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST TO NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON AND AGAIN FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>194-204>209-219>225-061000- /O.NEW.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON- KARNES-GONZALES-DE WITT-LAVACA- 333 PM CDT WED APR 5 2006 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT ARE POSSIBLE FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
4 follow-up statements
000 WWUS84 KEWX 052037 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... WEST TO NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON ACROSS THE NORTHWESTERN HILL COUNTRY AND ALONG THE RIO GRANDE PLAINS. THESE CONDITIONS WILL SPREAD TO ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. TXZ171-183>188-202-203-217-061000- /O.CON.KEWX.FW.W.0026.060406T1600Z-060407T0000Z/ /O.CON.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 337 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST TO NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON AND AGAIN FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>194-204>209-218>225-228-061000- /O.CON.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 337 PM CDT WED APR 5 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT ARE POSSIBLE FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 060821 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 321 AM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... .A DRYLINE WILL MOVE ACROSS THE REGION TODAY. WEST TO NORTHWEST WINDS OF AROUND 15 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THIS MORNING THROUGH THE AFTERNOON ACROSS THE NORTHWESTERN HILL COUNTRY AND ALONG THE RIO GRANDE PLAINS. THESE CONDITIONS WILL SPREAD TO ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. TXZ171-183>188-202-203-217-061600- /O.CON.KEWX.FW.W.0026.060406T1600Z-060407T0000Z/ /O.CON.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 321 AM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... WEST TO NORTHWEST WINDS OF AROUND 15 MPH AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT CAN BE EXPECTED LATE THIS MORNING THROUGH THE AFTERNOON AND AGAIN FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>194-204>209-218>225-228-061600- /O.CON.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 321 AM CDT THU APR 6 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... NORTHWEST WINDS OF 15 TO 20 MPH AND RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT ARE POSSIBLE FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 062041 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CDT THU APR 6 2006 ...FIRE WEATHER WATCH HAS BEEN CANCELLED FOR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TODAY FOR PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... .A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS WILL DECREASE THIS EVENING...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12 NOON. TXZ193-194-208-209-225-062145- /O.CAN.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ BASTROP-LEE-CALDWELL-FAYETTE-LAVACA- 341 PM CDT THU APR 6 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING IS NOT NEEDED DUE TO GREEN-UP IN THESE COUNTIES. $$ TXZ171-183>188-202-203-217-070000- /O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ /O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.CON.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 341 PM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>192-204>207-218>224-228-070015- /O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ /O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- DIMMIT- 341 PM CDT THU APR 6 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 070009 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM CDT THIS EVENING FOR PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE TO LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS OF 15 TO 25 MPH... ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... .A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS WILL SLOWLY DECREASE LATER THIS EVENING...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12 NOON. TXZ171-183>188-202-203-217-070300- /O.EXP.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/ /O.NEW.KEWX.FW.W.0028.060407T0009Z-060407T0300Z/ /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXTENDED THE RED FLAG WARNING AND IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE VERY DRY GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST LONGER AND THEREFORE THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM THIS EVENING. HUMIDITIES IN THE 15 TO 20 PERCENT RANGE WILL SLOWLY RISE AFTER SUNSET A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>192-204>207-218>224-228-070815- /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- DIMMIT- 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY AS DRY NORTHWEST WINDS INCREASE AND HUMIDITIES AGAIN LOWER BELOW 25 PERCENT ACROSS MUCH OF SOUTH CENTRAL TEXAS THE HILL COUNTRY ON FRIDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 12:54 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 5, 12:54 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1254 PM CDT WED APR 5 2006 .AVIATION... EXPECT TYPICAL SPRING WEATHER WITH MVFR CEILINGS MAINLY FROM MIDNIGHT TO NOON AND VFR CONDTIONS OTHERWISE. A STRONG LOW LEVEL JET COULD CREATE SOME BRIEF WIND SHEAR FROM 05Z TO 12Z BUT SURFACE WINDS WILL GENERALLY FOLLOW THE SAME DIRECTION FOR MOST AREAS. ACROSS THE WESTERN AREAS INCLUDING DRT, DIRECTIONAL WIND SHEAR IS POSSIBLE AROUND DAYBREAK, BUT SPEED SHEAR SHOULD BE LESS. THUS WILL WAIT FOR THE EVENING SHIFT TO ADD LLWS IF NECESSARY. LOW CLOUD RETURN SHOULD OCCUR AT A SIMILAR TIME TO WHAT WAS SEEN LAST NIGHT HOWEVER, CLOUDS COMPARED TO THIS MORNING SHOULD INTO THE VFR CATEGORY A FEW HOURS EARLIER TOMORROW MORNING DUE TO MIXING OF DRY WESTERLY WINDS FROM ALOFT. && .PREV DISCUSSION... (ISSUED 1107 AM CDT WED APR 5 2006) UPDATE... HAVE UPDATED TEMPERATURE AND SKY COVER GRIDS TO REFLECT SLOWER DIURNAL WARMING OUT WEST DUE TO INCREASED STRATUS AND SLIGHTLY LOWER DEWPOINTS/RELATIVE HUMIDITIES AS THEY ARE SHOWING SIGNS OF MIXING LOWER. ALSO, HAVE INTRODUCED MENTION OF SLIGHT CHANCE OF STORMS ACROSS VAL VERDE COUNTY. STORMS SHOULD FORM ALONG DRYLINE AND OVER THE SIERRA MADRE WITH STEERING FLOW TAKING THEM AS FAR EAST AS THE LAKE AMISTAD TO JUNO AREAS BEFORE DISSIPATION AS THEY ENCOUNTER STRONGER CAP. OTHERWISE, ONGOING SOUTH CENTRAL TEXAS FORECASTS ON TRACK. PREV DISCUSSION... (ISSUED 700 AM CDT WED APR 5 2006) DISCUSSION... UNSEASONABLY WARM CONDITIONS EXPECTED TO PREVAIL THROUGH FRIDAY. H5 TROF MOVING JUST NORTHWEST TO NORTH OF SOUTH CENTRAL TEXAS THURSDAY AND THURSDAY NIGHT MAY BRING SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS TO NORTH PART OF CWA THURSDAY AFTN AND EVENING. FIRE WEATHER WATCH HAS BEEN POSTED FOR THE WEST PART OF SOUTH CENTRAL TEXAS FOR THURSDAY AFTERNOON...WHERE VERY DRY AND WARM CONDITIONS ARE FORECAST. IN WAKE OF THE 500 HPA TROF ON FRIDAY...DRY AND WARM DAY IS FORECAST...AS AFTERNOON HIGHS WARMUP TO SUMMER LIKE LEVELS AGAIN. VERY DRY CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS FRIDAY WITH HIGH FIRE DANGER. EXPECT COOLER AIR TO FOLLOW FRIDAY NIGHT AND SATURDAY...MAKING DAYTIME HIGHS ABOUT 10 TO 15 DEGREES LESS WARM ON SATURDAY...AND BRINGING COOL OVERNIGHT LOWS FRIDAY NIGHT AND SATURDAY NIGHT. AFTERNOON HIGHS EXPECTED TO SHOW WARMING TREND SUNDAY AFTERNOON TO THE EARLY AND MID PART OF NEXT WEEK. INCREASING HUMIDITY IS FORECAST IN THE EARLY PART OF NEXT WEEK...AS H5 TROF PASSES JUST NORTHWEST OF AREA TUESDAY AFTERNOON AND EVENING. AS A RESULT SHOWS SLIGHT CHANCE FOR SHOWERS OR THUNDERSTORMS NORTHWEST PART OF CWA TUESDAY AFTN AND EVENING. AT SOME POINT LATE NEXT WEEK...MEDIUM RANGE FORECASTS CONTINUE TO PAINT A PICTURE OF SPRING WX SYSTEM COMING FAR ENOUGH SOUTH TO BRING CHANCE OF SHOWERS. .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE FOLLOWING COUNTIES: DIMMIT... EDWARDS... KINNEY... MAVERICK... REAL... UVALDE... VAL VERDE... AND ZAVALA. && 04/18
Hazardous weather outlook, Apr 5, 8:45 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 845 AM CDT WED APR 5 2006 TXZ171>173-183>194-202>209-217>225-228-061100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 845 AM CDT WED APR 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A FIRE WEATHER WATCH FOR THE WEST PART OF SOUTH CENTRAL TEXAS THURSDAY AFTERNOON FOR BREEZY AND DRY WEST WINDS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE NORTHERN PART OF SOUTH CENTRAL TEXAS THURSDAY AFTERNOON AND EVENING. VERY DRY AND WARM CONDITIONS ON FRIDAY...WITH WEST WINDS 10 TO 20 MPH...WILL PRODUCE HIGH FIRE DANGER FOR SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 6:37 AM CDT | Fire Weather Watch | EWX | Dimmit, Edwards, Kinney, Maverick, Real, Uvalde and 2 more | 9 hr |
| Apr 5, 3:33 PM CDT | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.